The corresponding article has been published in Anzeiger ÖAW math.-naturw. Klasse 126 (1989), 9-10.

Christian Krattenthaler

Einige quadratische, kubische und quartische Summenformeln für q-hypergeometrische Reihen

English Abstract. We apply a special case of our matrix inversion in our article ``A new matrix inverse" (Proc. Amer. Math. Soc. 124 (1996), 47-59) to Jackson's sum of a very well-poised 8\phi7 to obtain a number of bibasic, cubic, and quartic summation formulas. All of them are terminating special cases of identities derived by Gasper and Rahman (Trans. Amer. Math. Soc. 312 (1989), 257-278; Canad. J. Math. 42 (1990), 1-27; Canad. J. Math. 45 (1993), 394-411; Utilitas Math. 36 (1989), 161-172).

Back to Christian Krattenthaler's home page.